# SDR COMA0360446

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 9,252 hours, 8,792 cycles
- Engine: Ge CF343A1
- Engine time: 9,252 hours, 8,792 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807599
- Condition: Failed
- Location: Left
- Part time: 9,252 hours, 8,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

FLIGHT 5685 LEFT ENGINE VIBRATION FOLLOWED BY ENGINE FAILURE.  REPLACED ENGINE.
